MathSciNet Relay Station
MathSciNet bibliographic data
MR2105812 (2005h:57008) 57M25
Diao, Yuanan; Ernst, Claus Realizable powers of ropelengths by non-trivial knot families. JP J. Geom. Topol. 4 (2004), no. 2, 197–208.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement